Annals of Combinatorics
Annals of Combinatorics (AC) publishes outstanding contributions to combinatorial mathematics in all its respects. Special regard will be given to new developments which have yet to be given proper recognition, but which in the opinion of the editors show promise of eventual mathematical breakthroughs.
Papers published in Annals of Combinatorics will not be limited to the field of combinatorics in the strict sense. They will range over problems and theories that have arisen, or will arise, in applications to computer science, biology, statistics, probability, physics and chemistry, as well as over work of a combinatorial nature in representation theory, number theory, topology, algebraic geometry and the theory of special functions.
This journal will at all times ensure the efficient and speedy processing of submitted manuscripts.
First published in 1997
1 volume per year, 4 issues per volume
approx. 500 pages per volume
Format: 15.5 x 23.5 cm
ISSN 0218-0006 (print)
ISSN 0219-3094 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.51 (2014)
Jason Fulman (September 2016)
- Journal Title
- Annals of Combinatorics
- Volume 1 / 1997 - Volume 20 / 2016
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.